Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Circular plates of constant or variable thickness


Author: Carl A. Garabedian
Journal: Trans. Amer. Math. Soc. 25 (1923), 343-398
MSC: Primary 74K20; Secondary 74B05
MathSciNet review: 1501251
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 74K20, 74B05

Retrieve articles in all journals with MSC: 74K20, 74B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501251-1
PII: S 0002-9947(1923)1501251-1
Article copyright: © Copyright 1923 American Mathematical Society